# SDR ZIAA97037

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8041U
- Make and model: Doug DC-8F-54
- Aircraft serial: 45675
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Light
- Condition: Malfunctioned
- Location: Te Flap Slot
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORD - ABORTED TAKEOFF DUE TO SLOT LIGHT INDICATION, RETURNED TO RAMP.  ACTUATED FLAPS TO CHECK SLOT OPERATION.  OPERATION WAS CONFIRMED AND SATISFACTORY.  DEFERRED SLOT LIGHT INDICATION SYSTEM IAW DC-8 MEL, CHAPTER 27-8.  (M)
